On the application of the method of matching asymptotic expansions to a singular system of ordinary differential equations with a small parameter

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

Язык оригиналаАнглийский
Страницы (с-по)608-622
Число страниц15
ЖурналDifferential Equations
Том50
Номер выпуска5
DOI
СостояниеОпубликовано - мая 2014

Отпечаток

Singular Systems
System of Ordinary Differential Equations
Small Parameter
Asymptotic Expansion
Uniform Estimates
Asymptotics of Solutions
Initial Value Problem
Boundary Layer
Logarithmic
Adjacent
Composite
Series
Approximation
Theorem
Form

Предметные области ASJC Scopus

  • Mathematics(all)

ГРНТИ

  • 27.00.00 МАТЕМАТИКА

Уровень публикации

  • Перечень ВАК

Цитировать

@article{9523937e8e5a42e1a28dd4b57c90f74b,
title = "On the application of the method of matching asymptotic expansions to a singular system of ordinary differential equations with a small parameter",
author = "Khachai, {O. Yu.}",
year = "2014",
month = "5",
doi = "10.1134/S0012266114050048",
language = "English",
volume = "50",
pages = "608--622",
journal = "Differential Equations",
issn = "0012-2661",
publisher = "Pleiades Publishing",
number = "5",

}

On the application of the method of matching asymptotic expansions to a singular system of ordinary differential equations with a small parameter. / Khachai, O. Yu.

В: Differential Equations, Том 50, № 5, 05.2014, стр. 608-622.

Результат исследований: Вклад в журналСтатьяНаучно-исследовательскаярецензирование

TY - JOUR

T1 - On the application of the method of matching asymptotic expansions to a singular system of ordinary differential equations with a small parameter

AU - Khachai, O. Yu.

PY - 2014/5

Y1 - 2014/5

UR - http://www.scopus.com/inward/record.url?scp=84902358464&partnerID=8YFLogxK

UR - https://elibrary.ru/item.asp?id=24058299

UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000337085200004

U2 - 10.1134/S0012266114050048

DO - 10.1134/S0012266114050048

M3 - Article

VL - 50

SP - 608

EP - 622

JO - Differential Equations

JF - Differential Equations

SN - 0012-2661

IS - 5

ER -